# SDR ABXA060087

- Difficulty date: February 10, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N977AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47513
- Aircraft time: 57,641 hours, 54,443 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 99581561
- Condition: Corroded
- Location: Window Belt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW 22 RIGHT HAD CORROSION ON LOWER SIDE OF OUTER FRAME.  REMOVED AND REPLACED CORRODED AREA OF WINDOW BELT IAW DC9 SRM.
